# SDR 2001UALA01257

- Difficulty date: July 2, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N910UA
- Make and model: Boeing 737522
- Aircraft serial: 25254
- Aircraft time: 29,016 hours, 21,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR ANGLE AT BASE OF DOOR IS CORRODED, AT BS 953, STR 17R.  REPLACED ANGLE.  MAJOR REPAIR ACCOMPLISHED.
